# SDR SWAA084607

- Difficulty date: August 15, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 35,588 hours, 20,713 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2574
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT GASPER FAN MADE A LOUD GRINDING NOISE.  REMOVED AND REPLACED GASPER FAN PER MM.
